Multiplier Representations of Exponential Lie Groups.

T. Sund

Mathematische Annalen (1978)

  • Volume: 232, page 287-290
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Sund, T.. "Multiplier Representations of Exponential Lie Groups.." Mathematische Annalen 232 (1978): 287-290. <>.

author = {Sund, T.},
journal = {Mathematische Annalen},
pages = {287-290},
title = {Multiplier Representations of Exponential Lie Groups.},
url = {},
volume = {232},
year = {1978},

AU - Sund, T.
TI - Multiplier Representations of Exponential Lie Groups.
JO - Mathematische Annalen
PY - 1978
VL - 232
SP - 287
EP - 290
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.